Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the approximation of isolated eigenvalues of ordinary differential operators


Author: Gerald Teschl
Journal: Proc. Amer. Math. Soc. 136 (2008), 2473-2476
MSC (2000): Primary 34L40, 34L16; Secondary 47N50, 34B20
Published electronically: March 19, 2008
MathSciNet review: 2390515
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We extend a result of Stolz and Weidmann on the approximation of isolated eigenvalues of singular Sturm-Liouville and Dirac operators by the eigenvalues of regular operators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 34L40, 34L16, 47N50, 34B20

Retrieve articles in all journals with MSC (2000): 34L40, 34L16, 47N50, 34B20


Additional Information

Gerald Teschl
Affiliation: Faculty of Mathematics, Nordbergstrasse 15, 1090 Wien, Austria; and International Erwin Schrödinger Institute for Mathematical Physics, Boltzmanngasse 9, 1090 Wien, Austria
Email: Gerald.Teschl@univie.ac.at

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09140-5
PII: S 0002-9939(08)09140-5
Keywords: Sturm--Liouville operators, Dirac operators, eigenvalues
Received by editor(s): December 21, 2006
Received by editor(s) in revised form: February 26, 2007
Published electronically: March 19, 2008
Additional Notes: This research was supported by the Austrian Science Fund (FWF) under Grant No. Y330
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.